American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nancy Ann Lynch, Albert R. Meyer and Michael J. Fischer. Relativization of the theory of computational complexity . Trans. Amer. Math. Soc. 220 (1976) 243-287. MR 0403933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Leonard P. Sasso. Deficiency sets and bounded information reducibilities . Trans. Amer. Math. Soc. 200 (1974) 267-290. MR 0469729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard E. Ladner. A completely mitotic nonrecursive r.e. degree . Trans. Amer. Math. Soc. 184 (1973) 479-507. MR 0398805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Louise Hay. Discrete $\omega $-sequences of index sets . Trans. Amer. Math. Soc. 183 (1973) 293-311. MR 0349365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. H. Payne. Sequences having an effective fixed-point property . Trans. Amer. Math. Soc. 165 (1972) 227-237. MR 0389560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John W. Berry. Almost recursively enumerable sets . Trans. Amer. Math. Soc. 164 (1972) 241-253. MR 0363839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1